Advances in Theoretical and Mathematical Physics

Volume 18 (2014)

Number 6

The mirror symmetry of K3 surfaces with non-symplectic automorphisms of prime order

Pages: 1335 – 1368

DOI: http://dx.doi.org/10.4310/ATMP.2014.v18.n6.a4

Authors

Paola Comparin (Laboratoire de Mathématiques et Applications, Université de Poitiers, France)

Christopher Lyons (Department of Mathematics, University of Michigan, Ann Arbor, Mich., U.S.A.)

Nathan Priddis (Department of Mathematics, University of Michigan, Ann Arbor, Mich., U.S.A.)

Rachel Suggs (Department of Mathematics, Brigham Young University, Provo, Utah, U.S.A.)

Abstract

We consider K3 surfaces that possess a non-symplectic automorphism of prime order $p \gt 2$ and we present, for these surfaces, a correspondence between the mirror symmetry of Berglund-Hübsch-Chiodo-Ruan and that for lattice polarized K3 surfaces presented by Dolgachev.

Full Text (PDF format)